# SDR CA150113017

- Difficulty date: December 17, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 25,449 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

(CAN) JUST AFTER TAKEOFF THE CREW HEARD A LOUD NOISE FROM ONE OF THE ENGINES. THE CREW CONFIRMED THAT THE ENGINE HAD AN ISSUE AND SHUT THE ENGINE DOWN. THE ACFT RETURNED TO DEPARTURE AIRPORT FOR A SAFE LANDING. THE ENGINE WAS REPLACED.
